Skip to product information
  • NIGHT NURSE CAPSULES - E-Pharmacy Ghana
1 of 1

Health Online

NIGHT NURSE CAPSULES

Regular price GH₵74.10
Regular price Sale price GH₵74.10
Shipping calculated at checkout.

Night Nurse Capsules are used for night-time relief of the major symptoms of colds, chills and influenza.

The medicine contains three active ingredients:

  • Paracetamol is a painkiller and reduces your temperature when you have a fever.
  • Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep.
  • Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs.

DIRECTIONS

Adults (including the elderly) and children aged 12 years and over

Swallow 2 capsules at bedtime.

  • Do not take Night Nurse Capsules if you have already taken 4 doses of paracetamol-containing product during the day.
  • Only take one dose of Night Nurse Capsules per night.
  • Do not take more than the recommended dose.
  • Do not take for more than 3 days.
  • Do not take if you are under 12 years of age.

WARNING

Do not take Night Nurse Capsules:

  • if you have ever had an allergic reaction to paracetamol, promethazine hydrochloride, dextromethorphan dydrobromide or any of the other ingredients.
  • if you have a chest infection, worsening asthma or severe respiratory problems.
  • if you are taking or have taken monomine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.
  • if you are having a pregnancy test carried out on your urine.

Do not take with any other paracetamol- containing products.

Do not take with any other flu, cold or decongestant products.

Do not drive or operate machinery if, after taking this medicine, you experience any of the following:

  • drowsiness
  • dizziness
  • difficulty concentrating
  • movement difficulties
  • blurred vision

Do not drink alcohol while using Night Nurse Capsules.

If your symptoms are accompanied by a high temperature, skin rash or persistent headache, see your pharmacist or doctor.

As a pharmacist or doctor before you take this medicine:

  • if you have been told that you have an intolerance to some sugars.
  • if you have heart, kidney or liver problems.
  • if you have glaucoma, epilepsy, difficulty passing urine or prostate problems.
  • if you have a chronic or persistent cough accompanied by excessive phlegm or respiratory problems.
  • if you are elderly and suffer from confusion.

Please talk to your doctor or pharmacist before taking these capsules if you are taking any prescribed medicines, particularly:

  • metaclopramide or domperidone (for nausea or vomiting)
  • colestyramine (to lower blood cholesterol
  • medicines which give you blurred vision, a dry mouth or make you drowsy
  • blood thinning drugs (anticoagulants, eg: warfarin)
  • quinidine or amiodarone (to control your heart rhythm)
  • medicines for anxiety or depression (selective serotonin reuptake inhibitor (SSRI) or tricyclic antidepressant) or to help you sleep.

Do not take Night Nurse Capsules if you are pregnant.

Like all medicines Night Nurse Capsules can have side effects, but not everyone gets them: Older people are more prone to these side effects.

The following side effects may occur:

  • drowsiness
  • dizziness
  • blurred vision
  • difficulty concentrating
  • unsteadiness
  • clumsiness
  • headache
  • dry mouth

Searching for where to buy Night Nurse Capsules in Ghana? Want to know Night Nurse Capsules price in Ghana? Shop Night Nurse Capsules from healthonlineghana.com, Connecting You to Online Pharmacies in Ghana - Shop them at the best price from Health Online Ghana. Health Online, Ghana’s First Online Platform for Pharmacies in Ghana. Enjoy Cash On Delivery | Secure Payment | Free Health Consultation from Health Online's Online Pharmacists in Ghana. Buy from a pharmacy in Accra or a pharmacy in Ghana. Nationwide Delivery available.

No reviews